Celebratio Mathematica

S. R. Srinivasa Varadhan

Probability and statistics

Bibliography

Works connected to K. R. Parthasarathy

Filter the Bibliography List

clear

K. R. Parthas­arathy, R. Ranga Rao, and S. R. S. Varadhan: “On the cat­egory of in­decom­pos­able dis­tri­bu­tions on to­po­lo­gic­al groups,” Trans. Amer. Math. Soc. 102 (1962), pp. 200–​217. MR 0153041 Zbl 0104.​36205 article

K. R. Parthas­arathy, R. Ranga Rao, and S. R. S. Varadhan: “Prob­ab­il­ity dis­tri­bu­tions on loc­ally com­pact abeli­an groups,” Illinois J. Math. 7 : 2 (1963), pp. 337–​369. MR 0190968 Zbl 0129.​10902 article

K. R. Parthas­arathy and S. R. S. Varadhan: “Ex­ten­sion of sta­tion­ary stochast­ic pro­cesses,” The­ory Probab. Ap­pl. 9 : 1 (1964), pp. 65–​71. Eng­lish trans­la­tion of Teor. Ver­o­jat­nost. i Primenen. 9 (1964) 72–78.

K. R. Parthas­arathy and S. R. S. Varadhan: “Ex­ten­sion of sta­tion­ary stochast­ic pro­cesses,” Teor. Ver­o­jat­nost. i Primenen. 9 (1964), pp. 72–​78. In Rus­si­an. Eng­lish trans­la­tion ap­peared as The­ory Probab. Ap­pl. 9:1 (1964) 65–71. MR 0164364 Zbl 0138.​11001 article